# SDR DL76G030535

- Difficulty date: June 10, 2003
- Submitted: July 3, 2003
- Operation: Air carrier
- Aircraft: N1604R
- Make and model: Boeing 767332
- Aircraft serial: 30180
- Aircraft time: 19,478 hours, 3,192 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BPS73
- Part serial: 51655
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON LAYOVER FOUND RIGHT AFT 3 WING SLIDE EMERGENCY LIGHTS INOP.  FOUND ALL 3 BULBS BAD ALONG WITH PWR SUPPLY M733.  REPLACED BULBS AND PWR SUPPLY WITH BATTERY PACK.
